# SDR QXEA9800136

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING MATING SURFACE ON NACELLE FIREWALL AND MAIN LANDING GEAR FRAME STRUCTURAL ASSEMBLY HAS FRETTING CORROSION.  REPAIRED IAW EA 9-54-152.
